# SDR ASAA1058022

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 10,311 hours, 3,382 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NR 1 ENG "ENG FAIL" LIGHT ON NORMAL SHUTDOWN.  PERFORMED FIM TASK 73 05 00 810 805.  RESET SYSTEM OPS CHECKS OK.  OK FOR SERVICE.  CONFIRMED AND FOUND CUTOFF SWITCH NOT FULLY ENGAGED.
